MathSciNet Relay Station
MathSciNet bibliographic data
MR674103 (84a:54028) 54C25 (54G05)
Dow, Alan; van Mill, Jan An extremally disconnected Dowker space. Proc. Amer. Math. Soc. 86 (1982), no. 4, 669–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement